Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 115, NWS Bismarck, ND

July 9, 20164 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 9, 2016, 9:50 PM CDT for 4 counties in North Dakota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 9:50 PM CDT (02:50 UTC)
Expired
Jul 9, 2016, 10:30 PM CDT
In force
40 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Burleigh County, ND, Emmons County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 29 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 8:32 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3085 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
1.0
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

725 
WUUS53 KBIS 100250
SVRBIS
NDC015-029-059-085-100330-
/O.NEW.KBIS.SV.W.0115.160710T0250Z-160710T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
950 PM CDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 949 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  SOLEN...OR 23 MILES SOUTH OF BISMARCK...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOLEN...HUFF...FORT RICE AND HAZELTON RECREATION AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4630 10082 4653 10106 4675 10064 4673 10034
      4652 10030
TIME...MOT...LOC 0249Z 231DEG 33KT 4647 10085 

HAIL...1.25IN
WIND...60MPH
 
$$

MATHEWS
2 follow-up statements
052 
WWUS53 KBIS 100312 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT SAT JUL 9 2016

NDC085-100322-
/O.CAN.KBIS.SV.W.0115.000000T0000Z-160710T0330Z/
SIOUX ND-
1012 PM CDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIOUX COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4640 10074 4638 10081 4639 10083 4650 10085
      4667 10061 4673 10034 4652 10030 4640 10057
      4643 10060 4642 10061 4643 10062 4641 10066
      4641 10069 4638 10072
TIME...MOT...LOC 0312Z 262DEG 32KT 4648 10061 

$$

NDC015-029-059-100330-
/O.CON.KBIS.SV.W.0115.000000T0000Z-160710T0330Z/
BURLEIGH ND-EMMONS ND-MORTON ND-
1012 PM CDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTH CENTRAL BURLEIGH...NORTHWESTERN EMMONS AND SOUTHEASTERN
MORTON COUNTIES...

AT 1012 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
CANNON BALL...OR 23 MILES NORTHWEST OF LINTON...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOLEN...HUFF...FORT RICE AND HAZELTON RECREATION AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4640 10074 4638 10081 4639 10083 4650 10085
      4667 10061 4673 10034 4652 10030 4640 10057
      4643 10060 4642 10061 4643 10062 4641 10066
      4641 10069 4638 10072
TIME...MOT...LOC 0312Z 262DEG 32KT 4648 10061 

HAIL...1.00IN
WIND...60MPH
 
$$

MATHEWS
279 
WWUS53 KBIS 100322
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT SAT JUL 9 2016

NDC015-029-059-100332-
/O.EXP.KBIS.SV.W.0115.000000T0000Z-160710T0330Z/
BURLEIGH ND-EMMONS ND-MORTON ND-
1022 PM CDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BURLEIGH...
NORTHWESTERN EMMONS AND SOUTHEASTERN MORTON COUNTIES WILL EXPIRE AT
1030 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4640 10074 4638 10081 4639 10083 4650 10085
      4667 10061 4673 10034 4652 10030 4640 10057
      4643 10060 4642 10061 4643 10062 4641 10066
      4641 10069 4638 10072
TIME...MOT...LOC 0319Z 231DEG 33KT 4648 10061 

$$

MATHEWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 8:41 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 9, 8:41 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
841 PM CDT SAT JUL 9 2016

.UPDATE...

Issued at 841 PM CDT Sat Jul 9 2016

Quick update for Severe Thunderstorm Watch 366. Another update
will be issued within the next 75 minutes for updates to weather
grid elements.

UPDATE Issued at 527 PM CDT Sat Jul 9 2016

Quick update to account for temperatures running higher than
forecast across the far south central and southwest ND, where
there are some mid/upper 90s per last hours obs. Otherwise, no
other changes. Convection has continued to be limited to northeast
of our CWA.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 308 PM CDT Sat Jul 9 2016

Active period expected with severe storm threats as well as high
apparent temps on Sunday. Convection has moved out of our
southeast region with mostly sunny skies across the region. SPC
continues to place us in slight risk area for severe in the Day 1
outlook. High res models have waffled a bit during the day and
trended away from mid-afternoon development. Latest SPC meso
analysis page shows axis of 3000 to 4000 J/KG of CAPE extending
northward through western ND, approximately centered from Dickinson
to Williston along with substantial shear from 0 to 6 km level of
40 to 50 knots. Substantial capping in place as well with warm
base of elevated mixed layer inhibiting initiation and as noted in
SPC discussion, no significant large scale forcing with the parent
upper low well to the west. Operational HRRR still tries to
generate convection across the northeast and have maintained low
pops in place for this. In fact, have just seen a couple cells pop
up in Wells county. There also seems to be some general agreement
among the high res models for convection spreading into western ND
after 00z.

Therefore, expecting convection to continue overnight with support
of strengthening low level jet, which leads into Sunday where the
effects of better large scale forcing associated with the upper
low approaching from the west will increase. The entire state
remains in a slight risk of severe, with an enhanced risk along
and north of I-94. See day 2 outlook from SPC for details, but
expect storms to spread into ND from Montana by later
afternoon/evening with all modes of severe weather possible. GFS
maximizes sig tor parameter over northcentral and northeast parts
of our CWA after 21z Sunday.

With regard to heat, we will issue a heat advisory for parts of
south central and southeast ND on Sunday, from Sioux County
eastward to LaMoure and Dickey. High temps in the mid/upper 90s
combined with dew points in the mid/upper 60 will result in
apparent temperatures reaching the 100 to 105 degree range during
the afternoon.

.LONG TERM...(Sunday night through Saturday)
Issued at 308 PM CDT Sat Jul 9 2016

Precipitation will likely be slow to exit the region as deep upper
low only reaches eastern Montana by 12z Monday. Upper low then
progresses to just north of the state by 12z Tuesday, continuing
to support unsettled weather. This will lead to strong winds on
Monday night and particularly on Tuesday, where at least a wind
advisory for a portion of the area will likely be needed.
Following Sunday's heat, temperatures will run close to normal for
the upcoming week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1254 PM CDT Sat Jul 9 2016

VFR conditions forecast through the period. However, a more active
pattern will develop later today and continue through Sunday. Some
uncertainty exists about timing and coverage for thunderstorms,
so did not include VCTS for TAFs, except for KJMS this evening.
Any storms that develop this afternoon or evening will have the
potential to turn severe.

&&

.BIS Watches/Warnings/Advisories...
Heat Advisory from 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/
Sunday for NDZ045>048-050-051.

&&

UPDATE...NH
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...JNS
Hazardous weather outlook, Jul 9, 4:45 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT SAT JUL 9 2016

NDZ045>048-050-051-102145-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. SCATTERED
STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE TONIGHT INTO
EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HEAT ADVISORY IS EFFECT FOR SUNDAY AFTERNOON WITH HEAT INDEX
VALUES OF 100 TO 105 DEGREES EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS EARLY SUNDAY MORNING...SOME OF
WHICH COULD BE SEVERE.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH SUNDAY NIGHT.

NDZ001>005-009>013-017>023-025-031>037-040>044-102145-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY EAST
OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT.
SCATTERED STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE
TONIGHT INTO EARLY SUNDAY MORNING OVER WESTERN AND CENTRAL NORTH
DAKOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ON SUNDAY INTO SUNDAY
EVENING...MAINLY WEST INTO NORTH CENTRAL. VERY LARGE
HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL
ALL BE POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH FRIDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY
NIGHT.

JNS

In the hours before

Local storm report, Jul 9, 8:44 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT SAT JUL 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FUNNEL CLOUD     6 WSW BARLOW            47.55N 99.26W
07/09/2016                   FOSTER             ND   EMERGENCY MNGR

            CLEAR WALL CLOUD OBSERVED WITH FUNNEL
            OBSERVED MULTIPLE TIMES.

&&

MM
Local storm report, Jul 9, 8:57 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT SAT JUL 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             14 SSW SAINT GERTRUDE   46.11N 101.48W
07/09/2016  U1.25 INCH       GRANT              ND   TRAINED SPOTTER

            50 MPH WINDS ALSO REPORTED.

&&

MM
Local storm report, Jul 9, 9:03 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             6 S ST. GERTRUDE        46.20N 101.33W
07/09/2016  E1.50 INCH       GRANT              ND   TRAINED SPOTTER

&&

MMATHEWS
Local storm report, Jul 9, 9:04 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     6 S ST. GERTRUDE        46.20N 101.33W
07/09/2016  E60 MPH          GRANT              ND   TRAINED SPOTTER

&&

MMATHEWS
Local storm report, Jul 9, 9:09 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
909 PM CDT SAT JUL 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 NE CARRINGTON         47.46N 99.12W
07/09/2016  U1.00 INCH       FOSTER             ND   PUBLIC

            40 MPH WINDS ALSO REPORTED.

&&

MM
Local storm report, Jul 9, 9:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     FUNNEL CLOUD     3 S CARRINGTON          47.40N  99.12W
07/09/2016                   FOSTER             ND   FIRE DEPT/RESCUE

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:58 PM CDTSpecial Weather StatementBISPierce47 min
Jul 9, 8:01 PM CDTSpecial Weather StatementBISWells44 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux54 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningBISFoster, Wells54 min
Jul 9, 8:20 PM CDTTornado WarningBISFoster, Wells25 min
Jul 9, 8:41 PM CDTTornado WarningBISFoster34 min
Jul 9, 8:47 PM CDTSevere Thunderstorm WarningBISWells43 min
Jul 9, 9:00 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jul 9, 9:11 PM CDTTornado WarningBISFoster, Stutsman34 min
Jul 9, 9:29 PM CDTSevere Thunderstorm WarningBISFoster, Wells46 min
Jul 9, 9:38 PM CDTTornado WarningBISFoster, Stutsman, Wells37 min
Jul 9, 9:44 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells61 min
Jul 9, 9:58 PM CDTAreal Flood WarningBISFoster, Stutsman, Wells6 hr
Jul 9, 10:19 PM CDTSpecial Weather StatementBISEmmons, Logan41 min
Jul 9, 10:21 PM CDTSpecial Weather StatementBISWells39 min
Jul 9, 10:45 PM CDTSevere Thunderstorm WarningBISStutsman60 min
Jul 9, 11:00 PM CDTAreal Flood WarningBISStutsman6 hr
Jul 9, 11:05 PM CDTSpecial Weather StatementBISLogan, McIntosh40 min
Jul 9, 11:41 PM CDTSpecial Weather StatementBISGolden Valley, Slope49 min
Jul 9, 11:46 PM CDTSpecial Weather StatementBISDickey, LaMoure, Stutsman59 min
Jul 10, 12:33 AM CDTSpecial Weather StatementBISBillings57 min
Jul 10, 1:02 AM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark58 min
Jul 10, 1:47 AM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark58 min
Jul 10, 2:45 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan60 min
Jul 10, 4:44 AM CDTSpecial Weather StatementBISEmmons, Kidder46 min
Jul 10, 6:42 AM CDTSpecial Weather StatementBISStutsman63 min
Jul 10, 2:22 PM CDTSpecial Weather StatementBISGolden Valley38 min
Jul 10, 3:49 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie56 min
Jul 10, 3:58 PM CDTSevere Thunderstorm WarningBISBowman, Golden Valley, Slope62 min
Jul 10, 4:41 PM CDTSevere Thunderstorm WarningBISDunn64 min
Jul 10, 4:55 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope50 min
Jul 10, 5:18 PM CDTSpecial Weather StatementBISMcKenzie42 min
Jul 10, 5:37 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Ward53 min
Jul 10, 5:54 PM CDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more51 min
Jul 10, 6:04 PM CDTSpecial Weather StatementBISMcKenzie41 min
Jul 10, 6:36 PM CDTSevere Thunderstorm WarningBISAdams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more54 min
Jul 10, 6:59 PM CDTSpecial Weather StatementBISBurke31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.